MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products equinoxe reverse 42mm humeral liner +0 (cat# 320-42-00 / serial# (b)(6)) equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial# (b)(6)) eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6)) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately three months post initial right tsa, the 58 y/o male patient presented with recurring dislocation due to undersized/loose stem.Patient had a replacement of stem, liner, glenosphere, torque screw, and locking screw.There was no reported breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain images or x-rays.The devices are not available for evaluation due to they were disposed by hospital.No further information provided.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of humeral stem loosening and subsequent dislocation.The loosening may have been due to undersizing the stem, as stated in the experience report.However, this cannot be confirmed because the component was not returned for evaluation and radiographs were not provided.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel soza
MDR Report Key18763871
Report Number1038671-2024-00312
Device Sequence Number7795552
Product Code KWT
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Device Catalogue Number300-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer04/30/2024
06/04/2026
07/28/2026
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date05/24/2024
06/25/2026
07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV COMPRESS SCREW LCK CAP KIT; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 18MM; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM; EQ REV GLENOID PLATE; EQ REV LOCKING SCREW; EQUINOXE REVERSE 42MM GLENOSPHERE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale